# SDR USAAD96058

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: 16606A0191
- Condition: Broken
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 345 - ATL-BWI - UPON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ON.  CYCLED GEAR AND CONDITION REMAINED.  RETURNED TO FIELD.  FOUND SCHRAEDER VALVE O-RING BROKEN.  REPLACED SCHRAEDER VALVE AND O-RING.  (M)
